# SDR DALA2023062805177

- Difficulty date: June 25, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 53,296 hours, 36,926 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP WEB Y=313, Y=389, Y=636, AND X=-50 (APROX) AT PASSENGER CABIN. SUMMARY OF NRC 00515; CUSP WEB Y=313, Y=389, Y=636, AND X =-50 AT PASSENGER CABIN WERE REPAIRED PER B-717-200 SRM 53-00-55-2R PROCEDURE 4 REPAIR 4. (LP #2833071)
